# SDR CALA2013121293639

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 61,449 hours, 23,096 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 162
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR CONTROL SYSTEM INOPERATIVE.  REPLACED SDCU IAW AMM 26-17-34.  OPERATIONS TESTED OKAY.
